MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One unpackaged ar-3373-4202 serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the stopcock was detached from the sheath at the weld, it was also noted that the sheath outside diameter was broken.Functional testing was not performed due to the damage to the device.The most likely reason for the reported failure is user error due to mishandling the device.The device¿s manufacturing date is 25-mar-2024.It is possible that the device fell or sustained blunt force damage.Refer to investigation photos.The complaint allegation is confirmed.
 
Event or Problem Description
On 01/02/2025 it was reported by a sales representative via (b)(4) that an ar-3373-4202 sheath stopcock fell off.This was discovered during the case with no patient harm.

Brand Name
SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21255814
Report Number1220246-2025-00097
Device Sequence Number18407035
Product Code NBH
UDI-Device Identifier00888867431270
UDI-Public(01)00888867431270(11)240325(10)1777676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Device Catalogue NumberAR-3373-4202
Device Lot Number1777676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown